# SDR C2XA03TY144

- Difficulty date: August 30, 2003
- Submitted: August 31, 2003
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 7,739 hours, 7,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 2C INSPECTION THE FWD DIGITAL BUTTSTRAP WAS CORRODED.  MAINT REMOVED THE FWD DIGITAL, FAB A DOUBLER AND INSTALL A NEW FWD DOUBLER, ALLODINED, PRIMED AND PAINTED.  ALL WORK WAS ACCOMPLISHED AND WILL BE REL. UPON COMPLETION OF ALL WORK.
